# SDR SWAA2024011631947

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND STR 19L AT FWD CARGO COMPARTMENT 2023-756808<[01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ITEM 9 AND DRAWING #143A7902 SHEET 174 REV.-. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ITEM 9 AND DRAWING #143A7902 SHEET 174 REV.-. RII INSPECTED SEE INDIVIDUAL SIGNOFFS BELOW
